Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How many days after intercourse signs of pregnancy starts appearing - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Early Pregnancy Signs and Symptoms
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User : many days after intercourse pregmancy signs are noticed?
Doctor :   it is the time of intercourse which is important
Doctor :   the first sign is absence of the mensus
Doctor :   called as missed period
Doctor :   after the missed period if a urine pregnancy test is done than it will be positive if she is pregnancy
User :   tenttively how many days after signs starts appearing..
Doctor :   meaning ?
User :   meaning early she will felt becoming pregnant..
Doctor :   did you follow
Doctor :   it is the missed period the first sign or symptom that appears
User :   ok
User :   and ?
Doctor :   what ?
User :   other signs?
Doctor :   they are
Doctor :   nausea, vomiting
Doctor :   frequent urination
Doctor :   abdominal bloating
Doctor :   fatigue
Doctor :   tender swollen breast
User :   this r early signs?
Doctor :   yes they are
User :   within 1 month or so?
Doctor :   yes
User :   ok..
User :   thaks
User :   thanks.
Doctor :   thanks for consulting health care magic
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor